Advertisement

Advances in Difference Equations

, 2006:080850 | Cite as

Asymptotic behavior of solutions for neutral dynamic equations on time scales

Open Access
Research Article
Part of the following topical collections:
  1. Dynamic Equations with Applications

Abstract

We investigate the boundedness and asymptotic behavior of a first-order neutral delay dynamic equation on arbitrary time scales, extending some results from difference equations.

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Analysis Asymptotic Behavior 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Anderson DR, Krueger RJ, Peterson AC: Delay dynamic equations with stability. Advances in Difference Equations 2006, 2006: 19 pages.MathSciNetGoogle Scholar
  2. 2.
    Berezansky L, Braverman E: Oscillation of a logistic difference equation with several delays. Advances in Difference Equations 2006, 2006: 12 pages.MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bohner M, Peterson AC: Dynamic Equations on Time Scales, An Introduction with Applications. Birkhäuser, Massachusetts; 2001:x+358.CrossRefMATHGoogle Scholar
  4. 4.
    Bohner M, Peterson AC (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser, Massachusetts; 2003:xii+348.MATHGoogle Scholar
  5. 5.
    Erbe LH, Xia H, Yu JS: Global stability of a linear nonautonomous delay difference equation. Journal of Difference Equations and Applications 1995,1(2):151–161. 10.1080/10236199508808016MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Douglas R. Anderson 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceConcordia CollegeMoorheadUSA

Personalised recommendations